# SDR FDEA202112263151

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-300
- Aircraft serial: 42726
- Aircraft time: 8,641 hours, 3,934 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER LOWERING THE LANDING GEAR ON FINAL APPROACH,  THE LEFT MAIN GEAR LIGHT AND THE LEFT HALF OF THE  RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE.  PERFORMED GA, RECEIVED GROUND VISUAL CONFIRMATION  THAT LEFT MAIN GEAR APPEARED DOWN, AND RAN QRH  PROCEDURES.  LANDED UNEVENTFULLY.   LIGHT TEST SHOWED ALL 3 LAMPS INOP.  REMOVED AND                       REPLACED 3 EA LAMPS.  OPS CHECK GOOD.  REF  AMM                                   33-13-00-2.
